# SDR 2006FA0000074

- Difficulty date: November 18, 2005
- Submitted: January 23, 2006
- Operation: General aviation
- Aircraft: N7411S
- Make and model: Piper PA60600A
- Aircraft serial: 60001627
- Engine: Lyc TIO540*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 40005401
- Condition: Mismanufactured
- Location: Mlg
- Part time: 3,968 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COLLAR SEPARATING FROM TUBE DUE TO INSUFFICIENT PENETRATION WHEN PART WAS FURNACE BRAZED OR SILVER SOLDERED TOGETHER-WORKING COLLAR CAUSED PART TO WORK AND CRACK BOSS.  RECOMMEND INSPECTION OF COLLAR AT BOTTOM OF GEAR STRUT FOR ANY MOVEMENT OR WORKING BETWEEN COLLAR AND THE STRUT CYLINDER ASSY.  DYE CHECK COLLAR WHERE PART IS MACHINED FOR CLEARANCE ON TORQUE LINKS.  (K)
